# SDR SWIA202158876

- Difficulty date: April 12, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bolt
- Condition: Corroded
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR UPPER MOUNT HINGE LOWER OB MOUNT BOLT CORRODED.     (C-CHECK - RO 6/19/21) / REMOVED CORRODED HARDWARE AND INSTALLED NEW HARDWARE ( 1 EA. BOLT, NUT AND 2 EA. WASHERS) ON SERVICE UPPER HINGE SUPPORT FITTING. REF. CRJ200 SRM 51-41-02
